# SDR UIEA2013062500341

- Difficulty date: June 25, 2013
- Submitted: June 26, 2013
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 70,667 hours, 21,269 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Condition: Inaccurate
- Location: Fuel Qty
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

1200 POUNDS FUEL IMBALANCE AT TOP OF CLIMB BETWEEN LT & RT MAINS AFTER BURNING CTR TANK.  REMAINS EQUAL AFTER BALANCING, RT MAIN TANK HAD 1200 MORE, PERFORMED FIM PROCD 28-41& NBSP; TASK 802 & FUEL QTY BITE TEST 28-41 TASK 852, NO FAULTS FOUND, NO LEAKS FOUND, NO FUEL MIGRATION NOTED UNABLE TO DUPLICATE.
